Artículo

Optical soliton perturbation with spatio-temporal dispersion having Kerr law nonlinearity by the variational iteration method

González Gaxiola, O.; Biswas, A.; Alzahrani, A. Kamis; Belic, M. R.

Facultad de Ciencias, UNAM, publicado en Revista Mexicana de Física, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Entidad o dependencia
Facultad de Ciencias, UNAM
Revista
Repositorio
Contacto
Revistas UNAM. Dirección General de Publicaciones y Fomento Editorial, UNAM en revistas@unam.mx

Cita

González Gaxiola, O., et al. (2020). Optical soliton perturbation with spatio-temporal dispersion having Kerr law nonlinearity by the variational iteration method. Revista Mexicana de Física; Vol 66, No 4 Jul-Aug: 404-410. Recuperado de https://repositorio.unam.mx/contenidos/4107873

Descripción del recurso

Autor(es)
González Gaxiola, O.; Biswas, A.; Alzahrani, A. Kamis; Belic, M. R.
Tipo
Artículo de Investigación
Área del conocimiento
Físico Matemáticas y Ciencias de la Tierra
Título
Optical soliton perturbation with spatio-temporal dispersion having Kerr law nonlinearity by the variational iteration method
Fecha
2020-07-01
Resumen
This paper studies optical soliton perturbation that appears with Kerr law nonlinearity having spatio-temporal dispersion. The numerical scheme adopted is the variational iteration method. The perturbation terms are of Hamiltonian type and stem from inter-modal dispersion, self-steepening and nonlinear dispersion. Both bright and dark solitons are taken into consideration.
Tema
Nonlinear Schrödinger equation, Kerr law nonlinearity, Variational iteration method, Optical solitons solutions, Perturbation.
Idioma
eng
ISSN
2683-2224 (digital); 0035-001X (impresa)

Enlaces